MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-47-2009
Medical Device Problem Codes Fracture (1260); Unstable (1667)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal notification, the female patient had an initial right tka on (b)(6) 2016.The patient presented to the clinic with evidence of an effusion.At that time, workup for infection was negative and normal x-ray.Otherwise the knee was stable.The patient returned to the clinic with a letter stating that she was associated with a recall and again continued to have an effusion in her right knee.X-ray did show some slight asymmetry on the standing ap view, and then esr and crp were negative for infection and ct scan showed no significant lytic lesions or loosening of the implants.Therefore, the metal was deemed competent and a polyethylene exchange was discussed.The patient was revised on (b)(6) 2022.There was a large knee effusion with a large associated popliteal cyst.There was no metallosis.There was significant hypertrophy of the synovium and this synovium was excised about the suprapatellar pouch and medial and lateral gutters and intercondylar notch.After this was done, the polyethylene wear was isolated and you could visualize fracturing of the anterior lip of the medial compartment of the polyethylene.There was pitting and delamination, discoloration and fracturing of the polyethylene.The patient was awoken and transferred to recovery in stable condition.No complications occurred throughout the case.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical product(s): serial #: (b)(4), category #: 02-010-03-0320 - logic cr femoral cem, right, sz 2; serial #: b)(4), category #: 200-02-29 - three peg patella 29mm; serial #: b)(4), category #: 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.Recall/correction number: z-0021-2022.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and fracture or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16732014
Report Number1038671-2023-00670
Device Sequence Number20488875
Product Code JWH
UDI-Device Identifier10885862174246
UDI-Public10885862174246
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Model Number02-012-47-2009
Device Catalogue Number02-012-47-2009
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale